Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30320
Multiple Periodic Solutions for a Delayed Predator-prey System on Time Scales

Authors: Xiaoquan Ding, Jianmin Hao, Changwen Liu

Abstract:

This paper is devoted to a delayed periodic predatorprey system with non-monotonic numerical response on time scales. With the help of a continuation theorem based on coincidence degree theory, we establish easily verifiable criteria for the existence of multiple periodic solutions. As corollaries, some applications are listed. In particular, our results improve and generalize some known ones.

Keywords: delay, time scale, periodic solution, Predator-prey system, coincidence degree

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1058807

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1042

References:


[1] Y. Chen, Multiple periodic solutions of delayed predator-prey systems with type IV functional responses, Nonlinear Anal. Real World Appl. 5 (2004) 45-53.
[2] X. Ding, J. Jiang, Multiple periodic solutions in generalized Gausetype predator-prey systems with non-monotonic numerical responses, Nonlinear Anal. Real World Appl. 10 (2009) 2819-2827.
[3] X. Ding, J. Jiang, Positive periodic solutions for a generalized twospecies semi-ratio-dependent predator-prey system in a two-patch environment, Math. Comput. Modelling 52 (2010) 361-369.
[4] M. Fan, K. Wang, Periodic solutions of a discrete time non-autonomous ratio-dependent predator-prey system, Math. Comput. Modelling 35 (2002) 951-961.
[5] X. Hu, G. Liu, J. Yan, Existence of multiple positive periodic solutions of delayed predator-prey models with functional responses, Comput. Math. Appl. 52 (2006) 1453-1462.
[6] X. Tang, X. Zou, On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments, Proc. Amer. Math. Soc. 134 (2006) 2967-2974.
[7] W. Zhang, D. Zhu, P. Bi, Multiple positive periodic solutions of a delayed discrete predator-prey system with type IV functional responses, Appl. Math. Lett. 20 (2007) 1031-1038.
[8] M. Bohner, A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkh¨auser, Boston, 2001.
[9] M. Bohner, A. Peterson, Advances in Dynamic Equations on Time Scales, Birkh¨auser, Boston, 2003.
[10] V. Lakshmikantham, S. Sivasundaram, B. Kaymakcalan, Dynamic Systems on Measure Chains, Kluwer Academic Publishers, Dordrecht, 1996.
[11] M. Bohner, M. Fan, J. Zhang, Existence of periodic solutions in predatorprey and competition dynamic systems, Nonlinear Anal. Real World Appl. 7 (2006) 1193-1204.
[12] M. Fazly, M. Hesaaraki, Periodic solutions for predator-prey systems with Beddington-DeAngelis functional response on time scales, Nonlinear Anal. Real World Appl. 9 (2008) 1224-1235.
[13] Y. Li, H. Zhang, Existence of periodic solutions for a periodic mutualism model on time scales, J. Math. Anal. Appl. 343 (2008) 818-825.
[14] J. Zhang, M. Fan, H. Zhu, Periodic solution of single population models on time scales, Math. Comput. Modelling 52 (2010) 515-521.
[15] L. Zhang, H. Li, X. Zhang, Periodic solutions of competition Lotka- Volterra dynamic system on time scales, Comput. Math. Appl. 57 (2009) 1204-1211.
[16] K. Zhuang, Periodicity for a semi-ratio-dependent predator-prey system with delays on time scales, Int. J. Comput. Math. Sci. 4 (2010) 44-47.
[17] R.E. Gaines, J.L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Springer-Verlag, Berlin, 1977.
[18] B. Zhang, M. Fan, A remark on the application of coincidence degree to periodicity of dynamic equations on time scales, J. Northeast Norm. Univ. Nat. Sci. 39(4) (2007) 1-3.
[19] F.E. Smith, Population dynamics in daphnia magna and a new model for population growth, Ecology 44 (1963) 651-663.
[20] K. Gopalsamy, G. Ladas, On the oscillation and asymptotic behavior of İ N (t) = N(t)
[a + bN(t − ┬┐) − cN 2(t − ┬┐)], Qurt. Appl. Math. 3 (1990) 433-440.